Removal of Bipolimeros - Miami, FL

7 years ago I got butt injections and like a year...

7 years ago I got butt injections and like a year and 6 months ago I started to get pain on my right leg and pain on my arm and my back as well never got pains on my butt just in other areas and it didn't get discolored either so I decided to go to a doctor in Miami Dr.Autun and went with the surgery and the two days after I was fine but now I'm getting pains on my left leg and my arms are swelling up. I'm massaging them and take anti inflammatory pills and it helps but the pain comes back. I went to see him and he said it has nothing to do with the injections suggested I see a Neuorologist. I don't know what to do. If someone can please help me or is experiencing something like this.
South Miami Physician

Was this review helpful? {{ voteCountOthers + ' other' + (voteCountOthers == 1 ? '' : 's') }} found this helpful